Orders of elements of equivariant J-groups of complex projective spaces

2002-06-17
Onder, T
A computable formula for the equivariant J-orders of the elements of JO(G)(CPn) is given for all finite groups G which do not have quaternionic type irreducible representations.

Citation Formats
T. Onder, “Orders of elements of equivariant J-groups of complex projective spaces,” INDAGATIONES MATHEMATICAE-NEW SERIES, vol. 13, no. 2, pp. 229–247, 2002, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/63581.